# SDR 99ZZZX1110

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Support
- Part number: 31M22045
- Condition: Cracked
- Location: Crankshaft
- Part time: 50 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW CESSNA WITH 50.0 HOURS UNDERGOING FIRST PHASE INSPECTION.  FOUND ENGINE STARTER RING GEAR SUPPORT ASSY, PN 31M22045, HAD VISIBLE CRACK ON FRONT FACE.  WHEN REMOVED, AFT SIDE ADJACENT TO CRACK HAD CASTING FLAW.
